# SDR IPXA3M78975

- Difficulty date: June 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT XOS 791.8529.     REPAIRED LT WING FIXED L/E BEADED DOUBLER AT XOS 791.8529 REF EO MD11-5730-48222-A.
